Anyone have any side effects from Fioricet?
Taking it for the first time..I have really bad headaches and have taken hydrocodone while breastfeeding and they are switching me to fioricet, Just wondering if it will effect me the same way and really, what I should expect. Thanks!
Answer by Vinnie M.
The woman who said that Fioricet has similar side effects of hydrocodone is COMPLETELY wrong… Fioricet and Vicodin have absolutely NOTHING to do with eachother! Hydrocodone (Vicodin) is an opiate, and fioricet is a barbiturate (similar to a benzodiazepine) paired with acetaminophen used for moderate to severe hedaches and migraines… In other words, Fioricet will not make you feel ‘loopy’ or ‘high’, the way that vicodin might make you feel (depending on the amount you have taken), and fioricet’s side effects will really only cause you slight drowsiness (but probably only within the first days that you take it!)
Hope my answer helped – V. M
What do you think? Answer below!